# SDR HNAA0500040

- Difficulty date: April 19, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N848EX
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- Aircraft time: 29,801 hours, 32,747 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 82910016009
- Condition: Misrigged
- Location: Mlg
- Part time: 29,801 hours, 32,747 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR WILL NOT CLOSE AFTER TAKEOFF, CYCLED GEAR OPS NORMAL.  ADJUSTED NOSE GEAR DOOR ACTUATOR ROD END AND ADJUSTED SENSOR GAP.  OPS CHECK GOOD.
